# SDR GTIA96NK001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Would Not Close
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT CLOSE.  CLOSED FORWARD AIR STAIR DOOR IAW DC-9MM 52-11-0.  (M)
